MAUDE Adverse Event Report: CARDINAL HEALTH 10FR 55 IRIS FEEDING TUBE ENF; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 10FR 55 IRIS FEEDING TUBE ENF; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461055E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that after multiple connections/disconnections, the rubber y portion began to tear and leaks.Per additional information received, the tube was replaced and the patient is fine.
 
Additional Manufacturer Narrative
The device history record review could not be performed since no lot number was provided.The device was received for evaluation and the reported condition has been confirmed.A corrective and preventive action has been initiated to address the reported issue.

Brand Name
10FR 55 IRIS FEEDING TUBE ENF
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13118597
Report Number1282497-2021-10667
Device Sequence Number4664795
Product Code KNT
UDI-Device Identifier20884521742205
UDI-Public20884521742205
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number461055E
Device Catalogue Number461055E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/08/2021
Supplement Date Received by Manufacturer12/08/2021
Initial Report FDA Received Date12/30/2021
Supplement Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown